# SDR ABXA030071

- Difficulty date: January 24, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 36,944 hours, 39,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED, LONGERON 18 LT, FS 1021 - 1041.  REPLACED CUSP IAW DC-9 SRM 51-30-2.
